Alert archive / Ohio / Tornado Warnings in 2010

Tornado Warning 42, NWS Wilmington, OH

November 23, 2010Champaign County, Clark County, Miami County, Ohio

NWS Wilmington, OH issued this tornado warning at Nov 23, 2010, 2:05 AM EST for Champaign County, Clark County, Miami County, Ohio. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 23, 2010, 2:05 AM EST (07:05 UTC)
Expired
Nov 23, 2010, 2:30 AM EST
In force
25 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Champaign County, OH, Clark County, OH, Miami County, OH

The radar

The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1558 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WFUS51 KILN 230705
TORILN
OHC021-023-109-230730-
/O.NEW.KILN.TO.W.0042.101123T0705Z-101123T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
205 AM EST TUE NOV 23 2010

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  NORTHERN CLARK COUNTY IN WEST CENTRAL OHIO...
  EASTERN MIAMI COUNTY IN WEST CENTRAL OHIO...

* UNTIL 230 AM EST.

* AT 202 AM EST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR HAVEN
  VIEW...MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST. PARIS...
  URBANA...
  MECHANICSBURG...

IN ADDITION...NORTH HAMPTON...DIALTON...THACKERY...LAWRENCEVILLE...
TERRE HAUTE...TREMONT CITY...WESTVILLE AND NEW MOOREFIELD ARE NEAR
THE PATH OF THIS DANGEROUS THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 4018 8351 3994 8357 3997 8413 4013 8405
TIME...MOT...LOC 0706Z 266DEG 41KT 4004 8402

$$

HATZOS
3 follow-up statements
970 
WWUS51 KILN 230712
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
212 AM EST TUE NOV 23 2010

OHC109-230721-
/O.CAN.KILN.TO.W.0042.000000T0000Z-101123T0730Z/
MIAMI OH-
212 AM EST TUE NOV 23 2010

...THE TORNADO WARNING FOR EASTERN MIAMI COUNTY HAS BEEN CANCELLED...

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PARTS OF MIAMI 
COUNTY.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4018 8351 3994 8357 3997 8404 4008 8403
      4015 8380
TIME...MOT...LOC 0711Z 266DEG 41KT 4004 8395

$$

OHC021-023-230730-
/O.CON.KILN.TO.W.0042.000000T0000Z-101123T0730Z/
CLARK OH-CHAMPAIGN OH-
212 AM EST TUE NOV 23 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM EST FOR SOUTHERN
CHAMPAIGN AND NORTHERN CLARK COUNTIES...

AT 210 AM EST...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
DIALTON...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
URBANA AND MECHANICSBURG.

IN ADDITION...THACKERY...LAWRENCEVILLE...TERRE HAUTE...TREMONT
CITY...WESTVILLE...BUCK CREEK STATE PARK...NEW MOOREFIELD AND
POWHATTAN ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 4018 8351 3994 8357 3997 8404 4008 8403
      4015 8380
TIME...MOT...LOC 0711Z 266DEG 41KT 4004 8395

$$

HATZOS
729 
WWUS51 KILN 230720
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
220 AM EST TUE NOV 23 2010

OHC021-023-230730-
/O.CON.KILN.TO.W.0042.000000T0000Z-101123T0730Z/
CLARK OH-CHAMPAIGN OH-
220 AM EST TUE NOV 23 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM EST FOR
SOUTHEASTERN CHAMPAIGN AND NORTHEASTERN CLARK COUNTIES...

AT 219 AM EST...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
TREMONT CITY...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
URBANA AND MECHANICSBURG.

IN ADDITION...NEW MOOREFIELD...POWHATTAN...CATAWBA STATION...
MUTUAL...WOODSTOCK AND CATAWBA ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3997 8356 4000 8390 4008 8389 4015 8380
      4018 8351
TIME...MOT...LOC 0720Z 266DEG 41KT 4006 8378

$$

HATZOS
181 
WWUS51 KILN 230728
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
228 AM EST TUE NOV 23 2010

OHC021-023-230738-
/O.EXP.KILN.TO.W.0042.000000T0000Z-101123T0730Z/
CLARK OH-CHAMPAIGN OH-
228 AM EST TUE NOV 23 2010

...THE TORNADO WARNING FOR SOUTHEASTERN CHAMPAIGN AND NORTHEASTERN
CLARK COUNTIES WILL EXPIRE AT 230 AM EST...

ROTATION WITHIN THE THUNDERSTORM HAS WEAKENED. THEREFORE...THE 
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.

HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLARK 
AND CHAMPAIGN COUNTIES UNTIL 245 AM.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3997 8356 4000 8390 4008 8389 4015 8380
      4018 8351
TIME...MOT...LOC 0728Z 266DEG 41KT 4006 8366

$$

HATZOS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Nov 23, 12:48 AM EST, 1 hour 17 minutes earlier.

Area forecast discussion, Nov 23, 12:48 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1248 AM EST TUE NOV 23 2010

.SYNOPSIS...
LOW PRESSURE OVER SOUTHERN WISCONSIN WILL DEEPEN AS IT TRACKS INTO
SOUTHERN CANADA TONIGHT...SENDING A STRONG COLD FRONT INTO THE
OHIO VALLEY EARLY ON TUESDAY. HIGH PRESSURE WILL BUILD INTO THE
REGION TUESDAY NIGHT...FOLLOWED BY A WARM FRONT THAT WILL LIFT
INTO THE OHIO VALLEY WEDNESDAY AND WEDNESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
STRONG COLD FRONT EXTENDS FROM SRN LM TO JUST EAST OF STL INTO THE
SRN PLAINS. A BAND OF WIDESPREAD SHOWERS AND THUNDERSTORMS HAS
DEVELOPED IN THE UNSEASONABLY WARM AND UNSTABLE AIRMASS AHD OF
THIS FRONTAL BOUNDARY. THIS BAND OF CONVECTION HAS PUSHED INTO
INDIANA AND WILL CONTINUE TO PUSH EAST ACROSS ILN/S FA OVERNIGHT.
MARGINAL INSTBY WL WEAKEN AS THE FRONT PUSHES EAST. HOWEVER...STILL
EXPECTED SOME ISOLATED THUNDER WITH ELEVATED INSTBY INDICATED WITH
A PARCEL LIFTED FROM 800/850 MB.

HAVE CONTD 100 POPS WITH THE BAND OF PRECIP EXPECTED TO PUSH
ACROSS THE FA. HAVE ONLY MADE A SLIGHT ADJUSTMENT TO TIMING.
REMAINDER OF THE FCST LOOKS ON TARGET.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
EXPECT BAND OF SHOWERS AND ISOLATED THUNDER TO STRETCH FROM JUST
EAST OF COLUMBUS INTO THE MAYSVILLE AND PORTSMOUTH AREAS AROUND
SUNRISE TUESDAY. THIS PRECIP WILL QUICKLY PUSH EAST OF THE CWA
THROUGH 15Z AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THIS WILL
FAVOR A QUICK CLEARING TREND FROM NORTHWEST TO SOUTHEAST THROUGH
THE MORNING...AND EXPECT ALL AREAS TO BE MOSTLY SUNNY BY
AFTERNOON. DESPITE THE SUN...LOW LEVEL COLD AIR ADVECTION WILL
GIVE TEMPS A REAL STRUGGLE TO RISE...AND THEY MAY EVEN FALL A FEW
DEGREES INTO THE AFTERNOON.

CLEAR SKIES AND HIGH PRESSURE BUILDING INTO THE REGION WILL FAVOR
GOOD RADIATIONAL COOLING TUES NIGHT...WITH TEMPS DROPPING INTO THE
MID 20S ACROSS THE REGION. SFC HIGH WILL BE QUICK TO PUSH EAST ON
WEDNESDAY AS ANOTHER STORM SYSTEM DEEPENS OVER THE CENTRAL
PLAINS...AND A WARM FRONT LIFTS INTO THE LOWER OHIO VALLEY BY WED
EVENING. DEEP ISENTROPIC LIFT AHEAD OF THE WARM FRONT WILL ALLOW A
LARGE AREA OF RAIN TO DEVELOP WHICH WILL PUSH INTO THE SOUTHWEST
CWA BY LATE WED AFTERNOON. THIS PRECIP WILL INITIALLY ENCOUNTER A
DRY AND COOL LOW LEVEL AIRMASS WHICH WILL SLOW DOWN THE INITIAL
ONSET OF PRECIP...BUT LIFT SHOULD BE DEEP ENOUGH TO ALLOW FOR
QUICK SATURATION...SO STAYED CLOSE TO THE QUICKER GFS AND ECMWF
SOLNS FOR PRECIP. LOW LEVEL WET BULB VALUES WILL INITIALLY BE NEAR
OR SLIGHTLY BELOW FREEZING...SO CANNOT RULE OUT SOME BRIEF PERIODS
OF SLEET OR EVEN SNOW AT THE VERY ONSET OF PRECIP...BUT THIS WOULD
BE VERY SHORT LIVED AS WET BULB VALUES WILL BE QUICK TO RISE ABOVE
FREEZING.

FRONT LIFTING NORTHWARD THROUGH THE REGION WEDS NIGHT WILL BRING
RISING TEMPS AND WIDESPREAD PRECIP...SOME OF WHICH MAY BE HEAVY
WITH THE POTENTIAL FOR AN INCH OR MORE OF RAINFALL. INCREASED
POPS TO CATEGORICAL ACROSS THE CWA.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
MODELS IN AGREEMENT WITH GENERAL PLACEMENT OF SYNOPTIC FEATURES AT
THE BEGINNING OF THE PERIOD. SFC LOW IS LOCATED OVER NRN MN WITH A
CDFNT RUNNING SE THRU LAKE MI INTO INDIANA. GFS IS ON THE QUICK SIDE
OF THE MODEL SPREAD WITH THE MOVEMENT OF THE CDFNT...WHILE THE NAM
FALLS ON THE SLOW SIDE. THE ECMWF/CANADIAN GLOBAL ACT AS A
COMPROMISE ON THE TIMING AND IS CLOSE TO THE ENSEMBLE MEAN
TIMING...SO RAN CLOSE TO THEM FOR THE FORECAST DETAILS.

INCREASED POPS TO CATEGORICAL OVER THE NW TWO THIRDS AT 12Z
THU...DUE TO BROAD ISENTROPIC LIFT AHEAD OF THE FRONT AND DEEP
MOISTURE. IN THE SE...KEPT POPS IN THE CHC CATEGORY. AS FNT WORKS
SLOWLY E...POPS IN THE SE SHOULD INCREASE. RIGHT NOW DID NOT MENTION
THUNDER OUT AHEAD OF THE FNT AS CAPE APPEARS TO BE LACKING.

PCPN WILL LINGER MAINLY IN THE E AT THE BEGINNING OF THU NGT. COLD
AIR WILL WORK IN ON THE BACK SIDE OF THE PCPN SHIELD AND SOME SNOW
IS EXPECTED TO MIX IN AS CRITICAL THICKNESS DROP.

HIGH PRESSURE RIDGE BUILDS IN FOR FRI. WITH H8 CAA EXPECT SC TO
DEVELOP ACROSS THE REGION. CENTER OF HIGH SLIDES S OF THE REGION
OVER THE WEEKEND. RETURN FLOW BEGINS ON MONDAY. GFS IS QUICKER WITH
BRINGING PCPN BACK MONDAY. LEANED TOWARDS THE ECMWF BASED ON ITS
HANDLING ON THE FIRST SYSTEM.

RAN A BLEND OF HPC/ECMWF TEMPS THRU THE PERIOD. WENT ABOVE MEX MOS
ON THU FOR HIGHS...THEN DIDNT GO AS COLD AS THE MOS WITH LOWS THU
NGT. TEMPS WILL NOT REBOUND MUCH FRI WITH HIGHS ONLY IN THE MID TO
UPPER 30S. THERE WILL BE A GRADUAL INCREASE OF TEMPS OVER THE
WEEKEND AS THE HIGH SLIPS EASTWARD.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A COLD FRONT WILL RAPIDLY CROSS THE REGION THIS MORNING. SHOWERS
AND EMBEDDED THUNDERSTORMS CAN BE EXPECTED. WILL CONTINUE TO TRACK
CONVECTIVE LINE NOW JUST ENTERING WESTERN OHIO. IFR VSBYS CAN BE
EXPECTED WITH THUNDERSTORMS ALONG WITH MVFR CIGS. THUNDERSTORMS
SEEM MORE LIKELY FOR KDAY...KCVG AND KLUK. INSTABILITY WILL
WEAKEN OVERNIGHT SO WILL HOLD OFF ON PLACING TSRA AT KILN...KCMH
AND KLCK. A PERIOD OF MVFR CIGS AND VSBYS IN GENERAL STRATIFORM
PCPN WILL OCCUR ALONG AND BEHIND THE FRONT FOR ABOUT A 2 TO 3 HOUR
PERIOD. THEREAFTER...MUCH DRIER AIR WILL FILTER INTO THE REGION ON
A NW WIND...ALLOWING CONDITIONS TO IMPROVE QUICKLY TO VFR. AN AREA
OF HIGH PRESSURE WILL BUILD INTO THE OHIO VALLEY TONIGHT...RESULTING
IN MAINLY CLEAR SKIES.

OUTLOOK...MVFR CONDITIONS POSSIBLE WEDNESDAY NIGHT INTO THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HAWBLITZEL
NEAR TERM...AR
SHORT TERM...HAWBLITZEL
LONG TERM...SITES
AVIATION...HICKMAN
Hazardous weather outlook, Nov 22, 4:53 AM EST, 21 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
453 AM EST MON NOV 22 2010

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-231000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
453 AM EST MON NOV 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 22, 11:30 PM EST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1130 PM EST MON NOV 22 2010

OHZ034-035-230515-
AUGLAIZE OH-MERCER OH-
1130 PM EST MON NOV 22 2010

...A STRONG THUNDERSTORM WILL AFFECT MERCER AND AUGLAIZE COUNTIES
THROUGH 1215 AM EST...

AT 1125 PM EST...RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST
OF WABASH...MOVING EAST AT 60 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FORT RECOVERY...ST.
HENRY...COLDWATER...ROCKFORD...CELINA...NEW BREMEN...ST. MARYS...NEW
KNOXVILLE...WAPAKONETA...CRIDERSVILLE AND WAYNESFIELD.

ALSO...CHATTANOOGA...WABASH...TAMA...CARTHAGENA...MONTEZUMA...
CHICKASAW...MENDON AND NEPTUNE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4069 8444 4069 8423 4066 8420 4066 8411
      4065 8410 4065 8388 4053 8388 4053 8399
      4048 8399 4048 8402 4048 8433 4043 8434
      4036 8481 4073 8481 4073 8445
Special weather statement, Nov 23, 12:39 AM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1239 AM EST TUE NOV 23 2010

INZ050-OHZ042-060-230630-
WAYNE IN-DARKE OH-PREBLE OH-
1239 AM EST TUE NOV 23 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PREBLE...DARKE
AND WAYNE COUNTIES THROUGH 130 AM EST...

AT 1237 AM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF RICHMOND TO 15 MILES NORTHWEST
OF CONNERSVILLE...MOVING EAST AT 60 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...DUBLIN...
CAMBRIDGE CITY...UNION CITY...CENTERVILLE...FOUNTAIN CITY...
RICHMOND...ANSONIA...NEW PARIS...GREENVILLE...VERSAILLES AND NEW
MADISON.

ALSO...FRANKLIN...ECONOMY...MOUNT AUBURN...EAST GERMANTOWN...
COSMOS...JACKSONBURG...WILLIAMSBURG AND GREENS FORK ARE NEAR THE PATH
OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 4001 8520 4002 8483 4028 8481 4035 8443
      3987 8452 3977 8462 3975 8519 3979 8519
      3979 8523

HATZOS
Special weather statement, Nov 23, 1:09 AM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
109 AM EST TUE NOV 23 2010

INZ058-059-066-230700-
FAYETTE IN-UNION IN-FRANKLIN IN-
109 AM EST TUE NOV 23 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...UNION AND
FAYETTE COUNTIES THROUGH 200 AM EST...

AT 107 AM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CAMBRIDGE CITY TO 15 MILES WEST OF BUENA
VISTA...MOVING EAST AT 55 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CONNERSVILLE...
OLDENBURG...LIBERTY AND BROOKVILLE.

ALSO...METTEL FIELD...BUNKER HILL...WATERLOO...COLUMBIA...
ANDERSONVILLE...PHILOMATH...NULLTOWN AND ALPINE ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3974 8531 3974 8519 3972 8518 3972 8504
      3973 8504 3973 8482 3932 8485 3931 8531

HATZOS
Special weather statement, Nov 23, 1:36 AM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
136 AM EST TUE NOV 23 2010

OHZ042-051>053-060>062-070-230730-
BUTLER OH-GREENE OH-CLARK OH-MIAMI OH-CHAMPAIGN OH-DARKE OH-
MONTGOMERY OH-PREBLE OH-
136 AM EST TUE NOV 23 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...MONTGOMERY...
SOUTHEASTERN DARKE...CHAMPAIGN...MIAMI...WESTERN CLARK...WESTERN
GREENE AND BUTLER COUNTIES THROUGH 230 AM EST...

AT 132 AM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ARCANUM TO BROOKVILLE...MOVING EAST AT 55 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. IN
ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
DAYTON...PIQUA...PLEASANT HILL...LEWISBURG...EATON...
WEST MILTON...TROY...WEST ALEXANDRIA...CAMDEN...
OXFORD...ENGLEWOOD...TIPP CITY AND GRATIS.

ALSO...GORDON...LAURA...OKLAHOMA...VERONA...SUGAR VALLEY...
FAIRHAVEN...POTSDAM AND FARRINGTON ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3980 8482 4018 8441 4018 8402 4020 8402
      4021 8352 3958 8399 3959 8439 3932 8455
      3932 8483

HATZOS
Special weather statement, Nov 23, 1:48 AM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
148 AM EST TUE NOV 23 2010

INZ073-074-230730-
DEARBORN IN-RIPLEY IN-
148 AM EST TUE NOV 23 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RIPLEY AND DEARBORN
COUNTIES THROUGH 230 AM EST...

AT 145 AM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BATESVILLE TO 16 MILES WEST OF NEW MARION...MOVING
EAST AT 50 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OSGOOD...VERSAILLES...
MILAN...MOORES HILL...DILLSBORO...BRIGHT...HIDDEN VALLEY...
GREENDALE...LAWRENCEBURG AND AURORA.

ALSO...OTTER VILLAGE...HOLTON...PENNTOWN...NEW MARION...SUNMAN...
VERSAILLES LAKE...LAWRENCEVILLE AND REXVILLE ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3920 8545 3928 8529 3931 8482 3911 8483
      3909 8488 3903 8489 3893 8523 3892 8546
      3913 8546

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 11:30 PM ESTSpecial Weather StatementILNAuglaize, Mercer45 min
Nov 23, 12:39 AM ESTSpecial Weather StatementILNDarke51 min
Nov 23, 1:36 AM ESTSpecial Weather StatementILNButler, Champaign, Clark, Miami, Montgomery, Preble54 min
Nov 23, 2:00 AM ESTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery45 min
Nov 23, 2:30 AM ESTSpecial Weather StatementILNClinton, Fayette, Hamilton, Warren60 min
Nov 23, 2:39 AM ESTSpecial Weather StatementILNFranklin, Madison, Pickaway66 min
Nov 23, 3:09 AM ESTSpecial Weather StatementILNClermont51 min

Nearby

Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.